Alert archive / Massachusetts / Wind Advisories in 2025

Wind Advisory 18, NWS Albany, NY

November 4, 2025Berkshire County, Massachusetts; Rensselaer County, New York

NWS Albany, NY issued this wind advisory at Nov 4, 2025, 1:15 AM EST for Berkshire County, Massachusetts; Rensselaer County, New York. It took effect at Nov 4, 2025, 4:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 4, 2025, 1:15 AM EST (06:15 UTC)
In effect from
Nov 4, 2025, 4:00 AM EST
Expired
Nov 4, 2025, 4:00 PM EST
In force
12 hr
Issued by
NWS Albany, NY

Counties Berkshire County, MA, Rensselaer County, NY

The radar

The Albany radar (KENX), 58 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 6.3 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2025-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2025-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1144 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

112 
WWUS71 KALY 040615
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
115 AM EST Tue Nov 4 2025

MAZ001-025-NYZ054-042100-
/O.NEW.KALY.WI.Y.0018.251104T0900Z-251104T2100Z/
Northern Berkshire-Southern Berkshire-Eastern Rensselaer-
Including the cities of North Adams, Berlin, Stephentown,
Sandisfield, Hoosick Falls, Hancock, Dalton, Pittsfield, Great
Barrington, Florida, South Egremont, and Eagle Bridge
115 AM EST Tue Nov 4 2025

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 40 to 50 mph 
  expected.

* WHERE...In Massachusetts, Northern Berkshire and Southern 
  Berkshire Counties. In New York, Eastern Rensselaer County.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CS
2 follow-up statements
978 
WWUS71 KALY 041740
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
1240 PM EST Tue Nov 4 2025

NYZ032-033-042-043-083-050145-
/O.NEW.KALY.WI.Y.0019.251105T2100Z-251106T1500Z/
Northern Herkimer-Hamilton-Northern Warren-Northern Washington-
Southeast Warren-
Including the cities of Sabattis, Atwell, Hague, West Glens
Falls, McKeever, Bolton Landing, Eagle Bay, North Creek, Big
Moose, Warrensburg, Whitehall, Granville, Nobleboro, Huletts
Landing, North River, Long Lake, Old Forge, Glens Falls,
Northwood, Hoffmeister, Wells, and Johnsburg
1240 PM EST Tue Nov 4 2025

...WIND ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 10 AM EST 
THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 55 mph expected.

* WHERE...Northern Warren, Northern Washington, Southeast Warren, 
  Hamilton, and Northern Herkimer Counties.

* WHEN...From 4 PM Wednesday to 10 AM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

MAZ001-025-NYZ054-050145-
/O.NEW.KALY.HW.A.0002.251105T2100Z-251106T1500Z/
/O.CON.KALY.WI.Y.0018.000000T0000Z-251104T2100Z/
Northern Berkshire-Southern Berkshire-Eastern Rensselaer-
Including the cities of Dalton, Florida, South Egremont, Hoosick
Falls, Berlin, Eagle Bridge, North Adams, Stephentown,
Pittsfield, Hancock, Sandisfield, and Great Barrington
1240 PM EST Tue Nov 4 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH 
THURSDAY MORNING...

* WHAT...For the Wind Advisory, northwest winds 15 to 25 mph with 
  gusts up to 50 mph. For the High Wind Watch, west winds 25 to 35 
  mph with gusts up to 65 mph possible.

* WHERE...In Massachusetts, Northern Berkshire and Southern 
  Berkshire Counties. In New York, Eastern Rensselaer County.

* WHEN...For the Wind Advisory, until 4 PM EST this afternoon. For 
  the High Wind Watch, from Wednesday afternoon through Thursday 
  morning.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Widespread power outages are possible. Travel could be difficult, 
  especially for high profile vehicles. Gusty winds will blow around 
  unsecured objects. Tree limbs could be blown down and a few power 
  outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CTZ001-013-NYZ038>041-047>053-058>061-063>066-082-084-VTZ013>015-
050145-
/O.NEW.KALY.HW.A.0002.251105T2100Z-251106T1500Z/
Northern Litchfield-Southern Litchfield-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Schoharie-Western
Schenectady-Eastern Schenectady-Southern Saratoga-Western Albany-
Eastern Albany-Western Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southern
Washington-Bennington-Western Windham-Eastern Windham-
Including the cities of Oakville, Delanson, Ballston Spa, Hunter,
Tannersville, Cobleskill, Altamont, Arlington, Jefferson,
Stratton, Beacon, Stanfordville, Greenwich, Caroga Lake, Pawling,
West Brattleboro, Poughkeepsie, Bennington, Terryville, Berne,
Amenia, Schenectady, Westerlo, Torrington, Prattsville, Jefferson
Heights, Hudson, Frankfort, Athens, Dolgeville, New Milford,
Saratoga Springs, West Hurley, Gaylordsville, Mohawk, North
Blenheim, Woodstock, Bellows Falls, West Shokan, Ilion,
Coxsackie, Gloversville, Albany, Saratoga Lake, Pownal, Catskill,
Johnstown, Windham, Millbrook, Troy, Napanoch, Dover Plains,
Mariaville, Middle Falls, Fort Edward, Woodford State Park,
Stamford, Pine Plains, Mechanicville, Kerhonkson, Clifton Park,
Herkimer, Londonderry, Thomaston, Waterford, New Lebanon,
Sundown, Hudson Falls, Duanesburg, Wingdale, Rotterdam, Guilford
Center, New Paltz, Kingston, Amsterdam, North Easton,
Brattleboro, Preston Hollow, Breakabeen, Burnt Hills, Little
Falls, Livingstonville, Middleburgh, Knox, Ellenville, Cairo,
Cambridge, and Gilboa
1240 PM EST Tue Nov 4 2025

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH 
THURSDAY MORNING...

* WHAT...West winds 25 to 35 mph with gusts up to 65 mph possible.

* WHERE...Portions of northwestern Connecticut, east central and 
  eastern New York, and southern Vermont.

* WHEN...From Wednesday afternoon through Thursday morning.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Widespread power outages are possible. Travel could be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

JPV
104 
WWUS71 KALY 042109
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
409 PM EST Tue Nov 4 2025

MAZ001-025-NYZ054-050900-
/O.EXP.KALY.WI.Y.0018.000000T0000Z-251104T2100Z/
/O.CON.KALY.HW.A.0002.251105T2100Z-251106T1500Z/
Northern Berkshire-Southern Berkshire-Eastern Rensselaer-
Including the cities of Sandisfield, Hancock, Great Barrington,
Berlin, Dalton, South Egremont, Hoosick Falls, North Adams,
Stephentown, Pittsfield, Florida, and Eagle Bridge
409 PM EST Tue Nov 4 2025

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON 
THROUGH THURSDAY MORNING...
...WIND ADVISORY HAS EXPIRED...

* WHAT...West winds 25 to 35 mph with gusts up to 60 mph possible.

* WHERE...In Massachusetts, Berkshire County. In New York, Eastern 
  Rensselaer County.

* WHEN...From Wednesday afternoon through Thursday morning.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Widespread power outages are possible. Travel could be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

NYZ032-033-042-043-083-050900-
/O.CON.KALY.WI.Y.0019.251105T2100Z-251106T1500Z/
Northern Herkimer-Hamilton-Northern Warren-Northern Washington-
Southeast Warren-
Including the cities of Hoffmeister, Atwell, Northwood, Bolton
Landing, Long Lake, Old Forge, North Creek, Glens Falls,
Warrensburg, Big Moose, McKeever, Eagle Bay, Huletts Landing,
Whitehall, Nobleboro, West Glens Falls, Hague, Wells, Granville,
Sabattis, North River, and Johnsburg
409 PM EST Tue Nov 4 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM WEDNESDAY TO 10 AM EST 
THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 55 mph expected.

* WHERE...Warren, Northern Washington, Hamilton, and Northern 
  Herkimer Counties.

* WHEN...From 4 PM Wednesday to 10 AM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CTZ001-013-NYZ038>041-047>053-058>061-063>066-082-084-VTZ013>015-
050900-
/O.CON.KALY.HW.A.0002.251105T2100Z-251106T1500Z/
Northern Litchfield-Southern Litchfield-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Schoharie-Western
Schenectady-Eastern Schenectady-Southern Saratoga-Western Albany-
Eastern Albany-Western Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southern
Washington-Bennington-Western Windham-Eastern Windham-
Including the cities of Breakabeen, Schenectady, Pownal, Ballston
Spa, Hudson, Thomaston, Cairo, West Brattleboro, Terryville,
Wingdale, Woodford State Park, Prattsville, Rotterdam, Oakville,
Sundown, New Lebanon, Amenia, Preston Hollow, Bennington, Albany,
Kingston, Ellenville, Saratoga Springs, Hunter, Stanfordville,
Pine Plains, Athens, Tannersville, Gaylordsville, Altamont, Dover
Plains, New Milford, Cobleskill, Millbrook, Gloversville,
Westerlo, Saratoga Lake, Mechanicville, Coxsackie, Jefferson,
Brattleboro, Stratton, New Paltz, Greenwich, Londonderry,
Stamford, Windham, West Hurley, Fort Edward, Guilford Center,
North Easton, Gilboa, Frankfort, Pawling, Poughkeepsie, Catskill,
Middle Falls, Berne, Burnt Hills, Herkimer, Bellows Falls, North
Blenheim, West Shokan, Little Falls, Knox, Arlington,
Livingstonville, Torrington, Waterford, Clifton Park, Beacon,
Napanoch, Duanesburg, Amsterdam, Jefferson Heights, Hudson Falls,
Delanson, Woodstock, Kerhonkson, Caroga Lake, Troy, Johnstown,
Middleburgh, Dolgeville, Ilion, Mariaville, Cambridge, and Mohawk
409 PM EST Tue Nov 4 2025

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON 
THROUGH THURSDAY MORNING...

* WHAT...West winds 20 to 30 mph with gusts up to 65 mph possible.

* WHERE...Portions of northwestern Connecticut Litchfield County, 
  eastern New York, and southern Vermont.

* WHEN...From Wednesday afternoon through Thursday morning.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Widespread power outages are possible. Travel could be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

15

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Nov 3, 6:40 PM EST, 6 hours 35 minutes earlier.

Area forecast discussion, Nov 3, 6:40 PM EST, 6 hours 35 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
640 PM EST Mon Nov 3 2025

.SYNOPSIS...
A passing disturbance and cold front will lead to breezy
conditions tonight into tomorrow with scattered showers and
isolated rumbles of thunder. A low pressure system then crosses
through the region late Wednesday through Wednesday night
bringing much of the same, though stronger winds that may
warrant Wind Advisories in some areas. The work week finishes
with a brief break from unsettled conditions before disturbed
weather returns over the weekend.

&&

.SHORT TERM /THROUGH THURSDAY/...
Key Message:

 - Isolated wind gusts of 40 to 45 mph are possible across the
   higher elevations of the Southwest Adirondacks, Eastern
   Catskills, and Berkshires tonight into tomorrow but
   widespread impacts are not anticipated.

 - 30 to 50% widespread probability of at least 45 mph wind
   gusts Wednesday night. Wind Advisories may be needed for some
   areas should confidence increase in the coming days.

Discussion:
Latest water vapor imagery and SPC Mesoanalysis show a northern-
stream, negatively-tilting shortwave aloft, extending southward
into the Eastern Great Lakes/Western New York from an upper
level low over the Hudson Bay. A surface cyclone associated with
this upper- level feature also rests over the Hudson Bay,
extending a cold front south and west into the Eastern Great
Lakes. Meanwhile, a southern-stream coastal low is traversing
the western Atlantic, progressing northward closely paralleling
the Eastern Shore, currently nestled in the Mid-Atlantic region.
An increase in clouds to the south and east of Albany is the
primary impact that we will see from the southern stream
disturbance as its east- northeast trajectory will steer it far
enough away that its resultant precipitation will be displaced
well to our south and east. The northern-stream system is the
one that will drive the deviation from this morning's
regionwide tranquil conditions.

A line of pre-frontal showers are already underway over western
New York and Lake Ontario this afternoon and will be shifting
into our CWA within the next couple of hours. Throughout this
afternoon and into this evening, scattered rain showers will
spread from northwest to southeast across the region, leading
to precipitation amounts of a few hundredths in the Mid- Hudson
Valley and southwest New England to nearly 0.5" across higher
terrain of the Southwest Adirondacks and Southern Greens. Of
course, for those areas of higher terrain, some of this QPF
includes the minimal couple hundredths of snow that will mix in
or be completely transitioned to overnight given the normal
diurnal cycle and the cold air advection behind the impending
front, but most will be attributed to this afternoon and
evening's rainfall. And while orographic enhancement will
certainly play a role in the increased QPF in these areas,
embedded "heavier" downpours will be possible in the Southwest
Adirondacks especially given the present 100 J/kg or so of
elevated instability and steepened lapse rates associated with
the advancing cold pool of the shortwave. Therefore, a few
isolated rumbles of thunder will also be possible in this area.

Showers will largely taper off heading into the overnight period
tonight, but an abrupt wind shift to the west/northwest behind
the front will support lake effect bands of showers developing,
extending into the Southwest Adirondacks and Eastern Catskills,
that will linger into Tuesday. A few rumbles of thunder, still
in the Southern Adirondacks, will remain possible overnight
given the persistent steepness of mid- level lapse rates. As
previously stated, some of the showers will produce a mix of
rain and snow or all snow but accumulations will be very
minimal. The widespread influence of the passage of the cold
front and progressive trough will be the increase in sustained
and wind gust speeds tonight through tomorrow. With an increased
pressure gradient across the region, a west/northwest flow
direction favoring channeling in valley areas and downsloping
off the higher terrain, and cold air advection in the wake of
the front, elevated wind speeds are expected across all of
eastern New York and western New England. This will be
especially true tomorrow when rapid drying will allow the
50-55kt 850mb jet to mix down to the surface. Highest gusts will
be noted across the highest terrain of the Eastern Catskills and
Berkshires, where isolated gusts of 40 to 45 mph will be
possible. But for the most part, across the entire region, gusts
of 20 to 30 mph with locally higher gusts of 35 mph will be
likely. Isolated gusts of 40 to 45 mph could also be possible
tonight and tomorrow morning in the Southwest Adirondacks should
a convective shower undergo rapid cooling. But given the
isolated nature of the stronger wind gusts, we, in collaboration
with our neighboring offices, refrained from issuing a Wind
Advisory.

By Tuesday afternoon, dry conditions will be reinforced
regionwide as high pressure noses northward from within the
Southeast, causing winds to begin to wane. Dry conditions remain
in place through the overnight Tuesday night into Wednesday
morning ahead of yet another northern-stream disturbance. Scattered
rain/snow/mix thereof showers will result across the region
Wednesday late afternoon through Wednesday night as a result.
However, there are still some discrepancies within the guidance
about the timing and evolution of this system. Regardless, all
sources allude to this being a rather progressive system.
Generally, consensus points to a northern-stream shortwave
reaching the central Great Lakes by Wednesday afternoon with a
surface cyclone beneath its forward flank around the Eastern
Great Lakes. This low is progged to track eastward through
Wednesday late afternoon through early Wednesday night,
spreading showers across the region and reaching northern New
England by early Thursday morning when mere isolated lake
enhanced showers will linger. Some models then depict this low
slowing in progression and undergoing rapid intensification
shortly after exiting our CWA, creating a steep pressure
gradient with high pressure building to the west and leading to
a strengthening of the 850mb LLJ overhead. Strong cold air
advection behind the cold front associated with the low and the
swift shift in winds to the northwest will once again drive
elevated wind speeds, this time across a larger portion of
eastern New York and western New England. Given the portrayal of
a 55 to nearly 70 kt 850mb jet, Wind Advisories are certainly a
possibility should this solution be realized. In fact, 13z NBM
probabilities of wind gusts of at least 45 mph are currently 30
to 50% across much of the region. Should confidence increase in
higher wind gusts, Wind Advisories will likely be needed at
least for areas of higher terrain, but also possibly in valley
areas where channeling and downsloping will be favored once
again by the westerly to northwesterly wind direction.

With surface high pressure spreading into the region beneath
rising geopotential heights directly in the wake of the
shortwave, low, and cold front, lingering lake effect will be
cut off from increased subsidence and winds will once again
begin to decrease. Dry conditions will therefore be in place
beginning late Thursday morning/early Thursday afternoon through
the evening. High temperatures will be largely in the 40s and
50s Tuesday and Wednesday with a reduction to the mid/upper 30s
to low 50s by Thursday. Lows will be largely in the 30s and to
low 40s with some upper 20s at higher elevations.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
Dry conditions linger through Thursday night and into Friday
before unsettled conditions return for the weekend. Lows
Thursday night will be largely in the 20s with low 30s in the
Mid-Hudson Valley. Highs Friday will then rise into the mid 40s
to mid 50s.

Another northern-stream frontal system then looks to impact the
region Friday night into Saturday, once again bringing rain and
high elevation snow or a rain/snow mix. At this lead time, there
is still a fair amount of uncertainty in the overall evolution
of the system, so we remained close to the output of the latest
run of the NBM. But despite the uncertainties, this does look
like our next chance for more widespread precipitation before
another brief dry period on Sunday.

Lows Friday night will fall to the low 30s to mid 40s. Highs
Saturday will be in the 40s and 50s with pockets of upper 30s at
the highest elevations of the Southwest Adirondacks. Saturday
night's lows will fall to the mid 20s to mid 30s before highs
Sunday reach the upper 30s to low 50s. Finally, lows Sunday will
be in the 20s and 30s.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
Through 00z/Wed...A disturbance will cross the TAF sites to
start the TAF period with occasional rain showers resulting in
mixed MVFR/VFR conditions. While a few rumbles of thunder have
occurred within these showers, confidence on a rumble
approaching a TAF site is too low to include in the TAF. Behind
this system, drier weather returns overnight and continues
through the day tomorrow with VFR conditions in place with
decreasing clouds. As a cold front crosses the region, south to
southwesterly winds will shift west to northwesterly within the
next 1-3 hours and remain west to northwesterly through the rest
of the TAF period. Gusts between 25-35kt are expected overnight
through Tuesday.

Outlook...

Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: Moderate Operational Impact. Chance of SHRA.
Wednesday Night: High Operational Impact. Breezy. Definite SHRA.
Thursday: Low Operational Impact. Breezy. NO SIG WX.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: Low Operational Impact. Breezy. Slight Chance of SHRA.
Friday Night: High Operational Impact. Breezy. Definite SHRA.
Saturday: Moderate Operational Impact. Chance of SHRA.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...37
SHORT TERM...37
LONG TERM...37
AVIATION...33

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 12:40 PM ESTHigh Wind WatchALYBerkshire12 hr
Nov 4, 12:40 PM ESTWind AdvisoryALYBerkshire40 hr

Nearby

Wind Advisories in Massachusetts, 2025Wind Advisories in New York, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.